Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Minimum aberration designs for mixed factorials in terms of complementary sets
Autore:
Mukerjee, R; Wu, CFJ;
Indirizzi:
Univ Michigan, Dept Stat, Ann Arbor, MI 48109 USA Univ Michigan Ann ArborMI USA 48109 , Dept Stat, Ann Arbor, MI 48109 USA
Titolo Testata:
STATISTICA SINICA
fascicolo: 1, volume: 11, anno: 2001,
pagine: 225 - 239
SICI:
1017-0405(200101)11:1<225:MADFMF>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
2-LEVEL;
Keywords:
fractional factorial designs; main effect fractions; projective geometry;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
7
Recensione:
Indirizzi per estratti:
Indirizzo: Mukerjee, R Univ Michigan, Dept Stat, Ann Arbor, MI 48109 USA Univ Michigan Ann Arbor MI USA 48109 Ann Arbor, MI 48109 USA
Citazione:
R. Mukerjee e C.F.J. Wu, "Minimum aberration designs for mixed factorials in terms of complementary sets", STAT SINICA, 11(1), 2001, pp. 225-239

Abstract

Minimum aberration designs are obtained for two types of mixed-level fractional factorial: (i) (s(r)) x s(n) factorial, and (ii) (s(r1)) x (s(r2)) x s(n) factorial, where s is any prime or prime power, and r,r(1), r(2) and nare positive integers. Projective geometric tools are employed to find thewordlength pattern of a given design in terms of that of its complementaryset. Many useful designs are found and tabulated.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/09/20 alle ore 20:32:30